# SDR SWAA2020083111553

- Difficulty date: August 15, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,510 hours, 28,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EGPR STIFFENER HAS DRILL DAMAGE AT THE FORWARD END. / INSTALLED NEW STIFFENER PER SRM 51-40-02
